# SDR SWAA2025060478048

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 65,433 hours, 38,839 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Faulty
- Location: Zone 100
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP LOCKOUT ON APPROACH. <[01] SERVICED TRAILING EDGE FLAP TRANSMISSION #1 AND #8 IAW AMM 12-22-51 AND PERFORMED TRAILING EDGE FLAP SYSTEM OPERATIONAL CHECK IAW AMM 27-51-00 AND OPS CHECK GOOD.
